# SDR COEA2016030827911

- Difficulty date: March 8, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57210922200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT UPPER WING OTBD REMOVABLE PANEL HAS LEVEL 2 CORROSION AT RIB 21 NEXT TO VORTEX GENERATOR.  REPAIRED IAW SRAS CE-1347/15, 10273, DATED 5/30/2016.
